# SDR N6WA20101110

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 13,348 hours, 9,341 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CABIN EMERGENCY DOME LIGHT INOP.   R & R EMERGENCY LIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD AT THIS TIME
